# SDR SIMA20121024012

- Difficulty date: October 24, 2012
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- Aircraft time: 26,866 hours, 24,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND 5 EACH FLOOR EMERGENCY LIGHT STRIP DAMAGED AT THE BASE ONLY.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED FLOOR EMERGENCY LIGHT STRIP BASES AS INDICATED REF EMB 140 AMM 33-50-12.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
